Vol. 280, No. 1, 2016

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
This article is available for purchase or by subscription. See below.
Computing higher Frobenius–Schur indicators in fusion categories constructed from inclusions of finite groups

Peter Schauenburg

Vol. 280 (2016), No. 1, 177–201
Abstract

We consider a subclass of the class of group-theoretical fusion categories: To every finite group G and subgroup H one can associate the category of G-graded vector spaces with a two-sided H-action compatible with the grading. We derive a formula that computes higher Frobenius-Schur indicators for the objects in such a category using the combinatorics and representation theory of the groups involved in their construction. We calculate some explicit examples for inclusions of symmetric groups.

PDF Access Denied

However, your active subscription may be available on Project Euclid at
https://projecteuclid.org/pjm

We have not been able to recognize your IP address 18.210.28.227 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
fusion category, Frobenius-Schur indicator
Mathematical Subject Classification 2010
Primary: 18D10, 16T05
Secondary: 20C15
Milestones
Received: 13 August 2014
Revised: 23 January 2015
Accepted: 26 February 2015
Published: 28 December 2015
Authors
Peter Schauenburg
Institut de Mathématiques de Bourgogne
UMR 5584 CNRS
Université Bourgogne Franche-Comté
F-21000 Dijon
France